# SDR ASAA2023050643136

- Difficulty date: May 6, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 51,309 hours, 15,119 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pressure Switch
- Part number: 211C223527
- Part serial: L008449A
- Condition: Faulted
- Location: Lt Mlg Ww
- Part time: 1,531 hours, 876 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOPILOT B WILL NOT STAY ENGAGED AFTER BEING SELECTED. GROUNDED - YES.   REMOVED AND REPLACED AILERON B ACTUATOR PRESSURE SWITCH INSTALLATION TEST PASSED REF B737-800 AMM 22-11-40-401.
